Improvements of Thorp-Rolewicz theorems on operator series
Bull. Korean Math. Soc. 1998 Vol. 35, No. 1, 75-82
Li Ronglu, Cui Chengri, and Min-Hyung Cho
Harbin Institute of Technology, Harbin Institute of Technology, Kum-Oh National University of Technology
Abstract : In this paper, we improve a series of results for operator series by Thorp and Rolewicz.
Keywords : subseries convergent
MSC numbers : 46A45, 46B45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd